Alert archive / New York / Wind Advisories in 2020
Wind Advisory 12, NWS Albany, NY
NWS Albany, NY issued this wind advisory at Oct 6, 2020, 3:18 PM EDT for 4 states. It took effect at Oct 7, 2020, 11:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2020, 3:18 PM EDT (19:18 UTC)
- In effect from
- Oct 7, 2020, 11:00 AM EDT
- Expired
- Oct 7, 2020, 10:19 PM EDT
- In force
- 11 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 24 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.3 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
146 WWUS71 KALY 061918 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 318 PM EDT Tue Oct 6 2020 NYZ032-033-038>043-082>084-070900- /O.NEW.KALY.WI.Y.0012.201007T1500Z-201008T0300Z/ Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Northern Fulton-Southeast Warren-Southern Washington- Including the cities of Big Moose, Eagle Bay, McKeever, Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, North Creek, North River, Warrensburg, Hague, Huletts Landing, Whitehall, Granville, Caroga Lake, Glens Falls, West Glens Falls, Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, and North Easton 318 PM EDT Tue Oct 6 2020 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM EDT WEDNESDAY... * WHAT...West winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...The Mohawk Valley, southern Adirondacks, and Lake George Saratoga Region in eastern New York. * WHEN...From 11 AM to 11 PM EDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CTZ001-013-MAZ001-025-NYZ047>054-058>061-063>066-VTZ013>015- 070900- /O.NEW.KALY.WI.Y.0012.201007T1800Z-201008T0600Z/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Bennington-Western Windham-Eastern Windham- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, Catskill, Coxsackie, Athens, Cairo, Jefferson Heights, Hudson, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Stamford, Bennington, Woodford State Park, Pownal, Stratton, Londonderry, Brattleboro, Guilford Center, West Brattleboro, and Bellows Falls 318 PM EDT Tue Oct 6 2020 ...WIND ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 2 AM EDT THURSDAY... * WHAT...West winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...Southern Vermont, northwestern Connecticut, western Massachusetts, and the Capital District, Schoharie Valley, eastern Catskills, Helderbergs, Mid Hudson Valley, and Taconics in eastern New York. * WHEN...From 2 PM Wednesday to 2 AM EDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
198 WWUS71 KALY 070732 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 332 AM EDT Wed Oct 7 2020 NYZ032-033-038>043-082>084-072200- /O.CON.KALY.WI.Y.0012.201007T1500Z-201008T0300Z/ Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Northern Fulton-Southeast Warren-Southern Washington- Including the cities of Big Moose, Eagle Bay, McKeever, Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, North Creek, North River, Warrensburg, Hague, Huletts Landing, Whitehall, Granville, Caroga Lake, Glens Falls, West Glens Falls, Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, and North Easton 332 AM EDT Wed Oct 7 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...The Mohawk Valley, southern Adirondacks, and Lake George Saratoga Region in eastern New York * WHEN...From 11 AM this morning to 11 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CTZ001-013-MAZ001-025-NYZ047>054-058>061-063>066-VTZ013>015- 072200- /O.CON.KALY.WI.Y.0012.201007T1800Z-201008T0600Z/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Bennington-Western Windham-Eastern Windham- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, Catskill, Coxsackie, Athens, Cairo, Jefferson Heights, Hudson, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Stamford, Bennington, Woodford State Park, Pownal, Stratton, Londonderry, Brattleboro, Guilford Center, West Brattleboro, and Bellows Falls 332 AM EDT Wed Oct 7 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM EDT THURSDAY... * WHAT...West winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...Southern Vermont, northwestern Connecticut, western Massachusetts, and the Capital District, Schoharie Valley, eastern Catskills, Helderbergs, Mid Hudson Valley, and Taconics in eastern New York * WHEN...From 2 PM this afternoon to 2 AM EDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
231 WWUS71 KALY 072012 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 412 PM EDT Wed Oct 7 2020 NYZ032-033-038>043-082>084-080300- /O.CON.KALY.WI.Y.0012.000000T0000Z-201008T0300Z/ Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Northern Fulton-Southeast Warren-Southern Washington- Including the cities of Big Moose, Eagle Bay, McKeever, Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, North Creek, North River, Warrensburg, Hague, Huletts Landing, Whitehall, Granville, Caroga Lake, Glens Falls, West Glens Falls, Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, and North Easton 412 PM EDT Wed Oct 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...The Mohawk Valley, southern Adirondacks, and Lake George Saratoga Region in eastern New York. * WHEN...Through 11 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CTZ001-013-MAZ001-025-NYZ047>054-058>061-063>066-VTZ013>015- 080600- /O.CON.KALY.WI.Y.0012.000000T0000Z-201008T0600Z/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Bennington-Western Windham-Eastern Windham- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, Catskill, Coxsackie, Athens, Cairo, Jefferson Heights, Hudson, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Stamford, Bennington, Woodford State Park, Pownal, Stratton, Londonderry, Brattleboro, Guilford Center, West Brattleboro, and Bellows Falls 412 PM EDT Wed Oct 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... * WHAT...West winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...Southern Vermont, northwestern Connecticut, western Massachusetts, and the Capital District, Schoharie Valley, eastern Catskills, Helderbergs, Mid Hudson Valley, and Taconics in eastern New York. * WHEN...Through 2 AM EDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
516 WWUS71 KALY 080219 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 1019 PM EDT Wed Oct 7 2020 CTZ001-013-MAZ001-025-NYZ047>054-058>061-063>066-VTZ013>015- 080330- /O.CAN.KALY.WI.Y.0012.000000T0000Z-201008T0600Z/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Bennington-Western Windham-Eastern Windham- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, Catskill, Coxsackie, Athens, Cairo, Jefferson Heights, Hudson, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Stamford, Bennington, Woodford State Park, Pownal, Stratton, Londonderry, Brattleboro, Guilford Center, West Brattleboro, and Bellows Falls 1019 PM EDT Wed Oct 7 2020 ...WIND ADVISORY IS CANCELLED... Wind gusts have decreased to below 45 mph, therefore the Wind Advisory has been cancelled. $$ NYZ032-033-038>043-082>084-080330- /O.CAN.KALY.WI.Y.0012.000000T0000Z-201008T0300Z/ Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Northern Fulton-Southeast Warren-Southern Washington- Including the cities of Big Moose, Eagle Bay, McKeever, Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, North Creek, North River, Warrensburg, Hague, Huletts Landing, Whitehall, Granville, Caroga Lake, Glens Falls, West Glens Falls, Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, and North Easton 1019 PM EDT Wed Oct 7 2020 ...WIND ADVISORY IS CANCELLED... Wind gusts have decreased to below 45 mph, therefore the Wind Advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Oct 6, 1:35 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Oct 6, 1:35 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 135 PM EDT Tue Oct 6 2020 .SYNOPSIS... Mainly fair weather today and tonight. Showers will occur Wednesday along with chances for some thunderstorms as a low pressure system approaches and crosses the region. Windy conditions will develop in the afternoon with westerly winds expected to gust to around 40 mph. Thursday will be brisk and cooler. && .NEAR TERM /THROUGH TONIGHT/... As of 100 pm, forecast area remains under fast WSW midlevel flow downstream of a broad longwave trough axis. At the surface, the pressure gradient is strengthening downstream of this trough, with moderate southerly winds over the forecast area. An 850 mb warm advection pattern is occurring, and with good mixing in the wake of morning clouds, temperatures are rising into the 60s. Still some maritime influence with more clouds over western New England, but these clouds and accompanying isolated showers are diminishing as well. Pressure gradient remains somewhat strong overnight while a leading, low-amplitude disturbance moves in. Due to a dry column, it will take a while for the lift to saturate the column, but some showers may move into the southern ADKs/western Mohawk Valley after 06Z. It will be a rather mild night with increasing clouds and southerly winds continuing, with lows in the mid-40s to low 50s. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... Brisk and gusty westerly winds will develop Wednesday. There are chances for thunderstorms during the afternoon Wednesday which could produce gusty winds. A vigorous short wave will move through the trough passing over the region Wednesday into Wednesday night. A surface low will develop in response and will deepen as it tracks eastward along the international border. A strong cyclonic mid and upper jet streak will accompany the system along with strong low level west-northwesterly winds of 40-50+ knots expected. Some thunderstorms are expected. Guidance indicates mixed-layer CAPE of up to around 500 J/kg possible, lapse rates of 6.5 to 7 C/kg and strong deep-layer vertical shear so the Storm Prediction Center has kept the northern 2/3 of the forecast area outlooked in a Marginal Risk for severe weather for strong to damaging wind gusts with small hail also possible. Added enhanced wording of gusty winds with threat of thunderstorms for Wednesday afternoon. The better chances will be along and north I-90 closer to the low and upper level support. As the associated cold front moves into the area winds will shift to the southwest then west with its passage. Speeds will increase quickly and mixing will produce gusty conditions. Since the low level flow will be so strong gusts of 35 to 45 mph are expected. If higher gusts are anticipated a wind advisory will need to be issued. Winds will remain brisk and gusty Wednesday night and Thursday as the region is squeezed between the departing low and an advancing high creating a tight pressure gradient across the region. Winds will diminish Thursday evening as the high builds in from the west. With the passage of this system a cooler airmass will be ushered in. Highs Thursday are expected to be in the 50s below 1500 feet with lower 60s in the mid-Hudson Valley and 40s above 1500 feet around 5 degrees below normal. Chiller Thursday night with lows in the 30s as the surface high builds over the region and heights aloft rise. && .LONG TERM /FRIDAY THROUGH MONDAY/... High pressure will be located over the mid-Atlantic States and will be departing off to the east for Friday into Friday night. Although temps aloft will be starting off quite cool, they will be rapidly rising by Friday night, as the flow aloft turns to the west- southwest. With a mostly sunny sky, temps on Friday will reach the mid 50s to mid 60s for highs and fall into the 40s for Friday night. On Saturday, some clouds will starting to increase across the region. While TC Delta starts to move inland along the Gulf Coast, an upper level disturbance within the northern stream will be moving across the Upper Great Lakes, with a surface cold front ahead of it. While most of Saturday should be dry, there may be a few light rain showers with the surface cold front for late in the day into Sat night (mainly for northern areas). At this point, showers seem fairly spotty, although if any tropical moisture gets entrained northward, it could be a little more widespread. The strong southwest flow and warm temps aloft ahead of the boundary will allow for a mild day on Saturday, with valley highs in the lower to middle 70s. The forecast for Sunday into Monday is somewhat more uncertain and will depend on exactly what happens with the remains of TC Delta. There are differing solutions within the operational models and ensemble guidance on the exact track and timing of Delta. While there is still the chance that any remnants stay south of the area over the mid-Atlantic, there is also the potential for a period of rain showers to lift across the area between later Sunday and Monday. For now, will introduce a slight chc of showers across the area, but will continue to monitor model trends. While temps may be a little cooler than Saturday, it still looks above normal for the rest of holiday weekend, with daytime temps in the 60s and overnight lows in the 40s and 50s. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... VFR conditions will prevail for the majority of the TAF cycle. Mid- level clouds will overspread the region this evening and linger overnight. With a southerly breeze continuing overnight, the combination of a light wind and cloud coverage should mitigate fog development tonight. Clouds should give way to early morning before a thicker mid-level cloud deck quickly returns by 14-17 UTC ahead of a brief period of rain showers. MVFR ceilings are possible at GFL, however, other sites likely remain VFR during the showers. A line of thunderstorms will be possible shortly after 18 UTC Wednesday but this will be addressed in the next TAF update. Breezy south to southeasterly winds will remain in place through 00 UTC sustained between 6 and 12 kts with gusts to 20kts. Winds become south to southwesterly winds tonight and remain sustained near 5- 7kts overnight. Southwesterly winds tomorrow morning will become increasingly strong, sustained between 10 and 15kts with gusts to 30kts mainly from 14 to 18 UTC. Stronger winds in excess of 40kts are possible after 18 UTC Wednesday, especially during any thunderstorms, which will be addressed in the next TAF cycle. Outlook... Wednesday Night: Moderate Operational Impact. Breezy. Chance of SHRA. Thursday: Low Operational Impact. Breezy. NO SIG WX. Thursday Night: No Operational Impact. NO SIG WX. Friday: No Operational Impact. NO SIG WX. Friday Night: No Operational Impact. NO SIG WX. Saturday: Low Operational Impact. NO SIG WX. Saturday Night: Low Operational Impact. Slight Chance of SHRA. Sunday: Low Operational Impact. Slight Chance of SHRA. && .FIRE WEATHER... Mainly fair weather through tonight. Minimum relative humidity levels are expected to be 45 to 55 percent this afternoon with southerly winds of 10 to 15 mph. Showers will occur Wednesday and it will become windy in the afternoon with westerly winds gusting up to around 40 mph. && .HYDROLOGY... Hydrologic issues are not expected this week. Mainly fair weather through tonight. Showers will occur Wednesday with some lake enhanced showers Wednesday night into early Thursday. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...IAA NEAR TERM...Thompson SHORT TERM...IAA LONG TERM...Frugis AVIATION...Speciale FIRE WEATHER...IAA HYDROLOGY...IAA
Hazardous weather outlook, Oct 6, 5:15 AM EDT, 10 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 515 AM EDT Tue Oct 6 2020 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-071100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 515 AM EDT Tue Oct 6 2020 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, and southern Vermont. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a marginal risk for severe thunderstorms Wednesday afternoon especially along and north of I-90. The main threat is for strong to damaging wind gusts. Brisk and gusty westerly winds will develop Wednesday afternoon with gusts of 35 to 45 mph expected. If higher gusts are anticipated then a wind advisory will need to be issued. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Wind Advisories in New York, 2020Wind Advisories in Vermont, 2020Wind Advisories in Massachusetts, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.